MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC. E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC. E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a malfunction of the oxygen sensor.The ventilator was not on a patient at the time of the event.Repair will be completed at a non-medtronic location and the product is not in medtronic control.The reported complaint could not be confirmed without the product return.The complaint will be closed and reopened/updated should new information become available or if the product is returned to the manufacturer for investigation.The information has been added to the database for trending purposes and trends will continue to be monitored.A capa is not required at this time.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC.
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6475592
Report Number2023050-2017-05140
Device Sequence Number582296
Product Code CBK
UDI-Device Identifier10884521541122
UDI-Public10884521541122
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K053502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360S-WW-IN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2017
Initial Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1